# SDR AALA20120330009

- Difficulty date: March 30, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N617AM
- Make and model: Boeing 757223
- Aircraft serial: 24525
- Aircraft time: 69,212 hours, 24,920 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146N5246
- Condition: Corroded
- Location: Bs 1640-1680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 4 DOOR GUTTER BOX STRUCTURE CORRODED FROM STATIONS 1640 TO 1680.  INSTALLED FORWARD GUTTER SUPPORT AND INSTALLED AFT GUTTER SUPPORT ON RIGHT NUMBER 4 DOOR THRESHOLD PER SRM 51-10-02-0G, 51-40-02-0G AND AARD 51-00-05-1, REPAIR 1.
